# SDR AALA200803044

- Difficulty date: December 5, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 69,123 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP EMERGENCY LIGHT AT SEAT 30D HAS BROKEN SHROUD.  REPLACED SHROUD. SYSTEM GROUND CHECKED NORMAL OPS.
